Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Sor9ry

Regimen is making my skin worse than before? Should I just stop?

Recommended Posts

From the beginning, I got 6 pimples and now it's 3.
It's improving but I hate the way that this regimen is making my skin so flaky 
I just cannot eat or move my mouth or my face will be flaked horribly.
It is also making my skin tone and texture terrible.
My skin texture is like a rock and the tone is much duller than before.

And the moisturizer really sucks, it's yellowish color made my skin looks shiny and oily, it also made my skin much darker than before. 

It literally leaves you looking like you have jaundice
(yellow skin) I just want to quit. 



Before starting this regimen, I have been using a Kiehl's skincare routine targeting acne, 
It controls my acne problem and acne usually clears in 3 days,                          It also keeps my skin bright since
the Serum moisturizer kept me moisturized so my skin is bright.
 
(I believed that this regimen made me so dry so my skin is darker now)

Before: (All Kiehl's)
Day: Calendula face wash + toner + Hydro-Plumping Re-Texturizing Serum Concentrate
+Blue Herbal Moisturizer + Breakout Control Targeted Blemish Spot Treatment
+Creamy Eye Treatment with Avocado

Night: Same face wash and toner + same serum + Breakout Control Blemish Treatment Facial Lotion + same spot +Creamy Eye Treatment with Avocado

2 times per week:
Calendula & Aloe Soothing Hydration Masque 
Rare Earth Deep Pore Cleansing Masque
Pineapple Papaya Facial Scrub


Now: Day/ Night: The regimen's Cleaner+bp+Moisturizer

I have some questions:
It has been 3 weeks now, my skin is still drying and flaking so badly
Is it normal?

Is it normal that this regimen's moisturizer
makes your skin looks oily and shiny?

Do anyone of you get darker skin after applying the moisturizer?


Should I quit and use the Kiehl's skincare routine before? 

I am using full thick thinger of bp and 2 pumps of moisturizer.
To be honest, I just want to quit since the moisturizer made me look much worse than before.

Thanks
Edited by Sor9ry
Link to comment
Share on other sites

Hi Sor9ry,

Sounds like your going through a tough time. But we can help.
First make sure your following the instructions very closely. Second make sure you're using only the three Acne.org Regimen products on your face and nothing else.

If you are using only the Acne.org products and following the instructions exactly and you still have dry flaky skin. You can do two things.

1. Use more Acne.org Moisturizer (you can’t use too much). Feel free to apply it through the day as needed to keep your skin soft and hydrated.
2. Add 5-6 drops of Acne.org Organic Jojoba Oil into the palm of your hand and mix it with the Acne.org Moisturizer before applying it each morning. At night you can add even more (as many drops as you want).

The Acne.org Moisturizer is designed to calm and heal the skin and return it to its natural balance. The Acne.org Jojoba oil is almost identical to the natural oils of the skin. By using both of these products in conjunction on a daily basis you should see calmer, more hydrated healthier looking skin very soon.

After one full month of being on the Acne.org Regimen products you may add the use of the Acne.org AHA+. We advise applying it 2 to 3 nights per week after applying the moisturizer.

The Acne.org AHA+ will speed up the natural skin renewal process on a cellular level causing your skin to heal and replenish faster. This will help with skin renew faster than it can flake off. The Acne.org AHA+ will also help to fade any dark marks left behind from past breakouts.

Link to comment
Share on other sites

Just stop. Benzoyl peroxide ruins your skin in the long run. It destroys your acide mantle and dehydrates your skin, which makes you more prone to acne and leaves you open to getting fungal acne which is even more difficult to treat. Stay away from this product.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×